# SDR R61A201312041307

- Difficulty date: December 4, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 5,414 hours, 5,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85307789101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LOWER RT FUSELAGE LOWER AFT CORNER OF LAVATORY SERVICE DOOR CUT OUT HAS CORROSION.  MX R & R OUTER DOUBLER OF LAV SERVICE DOOR IAW SRM 51-42-05.
